# SDR DL757992628

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 296201054
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, L HYD QTY LIGHT ILLUMINATED, FOLLOWED BY SYS PRESS LIGHT.  STATUS PAGE SHOWS L HYD SYS 0.00RF.  FOUND EDP PRESS LINE RUPTURED.  CHECKED EDP PRESS AND CASE DRAIN FILTERS, BOTH CLEAN.  REPLACED BOTH FILTERS AND EDP AS PRECAUTION.  REPLACED LINE AND SERVICED HYD SYS.  RAN ENG AND CHECKED EDP PER MM.  PRESS AND LEAK CK OK.  RE-CHECKED FILTERS, BOTH CLEAN.
